Department of Computer Science
 
vorobjov_nicolai

Professor

1 West 3.62

Dept of Computer Science

Email: n.n.vorobjov@bath.ac.uk

Tel: +44 (0) 1225 38 6104

Personal webpage

 

Prof Nicolai Vorobjov

Profile

Research interests

Held research and teaching positions at St Petersburg State University, Mathematical Steklov Institute (Russia), Cornell University and Pennsylvania State University (USA). Research interests are in Computer Algebra (in particular, in computational algebraic geometry) and other areas of Theoretical Computer Science.

Publications

Vorobjov, N. and Riener, C., 2017. On irreducible components of real exponential hypersurfaces. Arnold Mathematical Journal

Gabrielov, A. and Vorobjov, N., 2017. On topological lower bounds for algebraic computation trees. Foundations of Computational Mathematics, 17 (1), pp. 61-72.

Vorobjov, N. and Gabrielov, A., 2016. Topological lower bounds for arithmetic networks. Computational Complexity

Basu, S., Gabrielov, A. and Vorobjov, N., 2015. Triangulations of monotone families I:two-dimensional families. Proceedings of the London Mathematical Society, 111 (5), pp. 1013-1051.

Basu, S., Gabrielov, A. and Vorobjov, N., 2013. A Helly-type theorem for semi-monotone sets and monotone maps. Discrete & Computational Geometry, 50 (4), pp. 857-864.

Basu, S., Gabrielov, A. and Vorobjov, N., 2013. Monotone functions and maps. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 107 (1), pp. 5-33.

Basu, S., Gabrielov, A. and Vorobjov, N., 2013. Semi-monotone sets. Journal of the European Mathematical Society, 15 (2), pp. 635-657.

Korovina, M. and Vorobjov, N., 2012. Reachability in one-dimensional controlled polynomial dynamical systems. Berlin: Springer, pp. 251-261.

Gabrielov, A. and Vorobjov, N., 2009. Approximation of definable sets by compact families, and upper bounds on homotopy and homology. Journal of the London Mathematical Society, 80 (1), pp. 35-54.

Korovina, M. and Vorobjov, N., 2008. Bounds on sizes of finite bisimulations of Pfaffian dynamical systems. Theory of Computing Systems, 43 (3-4), pp. 498-515.

This list was generated on Wed Oct 18 12:57:44 2017 IST.

View more publications »